Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with strongly coupled cross-diffusion

Y. S. Choi, Roger Lui, Yoshio Yamada

    Research output: Contribution to journalArticle

    76 Citations (Scopus)

    Abstract

    This paper is a continuation of [3] by the same authors to study the problem of global existence of strong solutions for the Shigesada-Kawasaki-Teramoto model. We shall prove global existence of strong solutions assuming that there are self- and cross-diffusions in the first species and there is no cross-diffusion in the second species. If self-diffusion is also present in the second species, then our result requires that the space dimension be less than 6.

    Original languageEnglish
    Pages (from-to)719-730
    Number of pages12
    JournalDiscrete and Continuous Dynamical Systems
    Volume10
    Issue number3
    Publication statusPublished - 2004 Apr

    Fingerprint

    Cross-diffusion
    Global Solution
    Self-diffusion
    Strong Solution
    Global Existence
    Continuation
    Model

    Keywords

    • Apriori estimates
    • Cross-diffusion
    • Global existence
    • Self-diffusion
    • Strongly-coupled

    ASJC Scopus subject areas

    • Mathematics(all)
    • Discrete Mathematics and Combinatorics
    • Applied Mathematics
    • Analysis

    Cite this

    Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with strongly coupled cross-diffusion. / Choi, Y. S.; Lui, Roger; Yamada, Yoshio.

    In: Discrete and Continuous Dynamical Systems, Vol. 10, No. 3, 04.2004, p. 719-730.

    Research output: Contribution to journalArticle

    @article{49b77a802c3d45699b0a2e5a8c2100e8,
    title = "Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with strongly coupled cross-diffusion",
    abstract = "This paper is a continuation of [3] by the same authors to study the problem of global existence of strong solutions for the Shigesada-Kawasaki-Teramoto model. We shall prove global existence of strong solutions assuming that there are self- and cross-diffusions in the first species and there is no cross-diffusion in the second species. If self-diffusion is also present in the second species, then our result requires that the space dimension be less than 6.",
    keywords = "Apriori estimates, Cross-diffusion, Global existence, Self-diffusion, Strongly-coupled",
    author = "Choi, {Y. S.} and Roger Lui and Yoshio Yamada",
    year = "2004",
    month = "4",
    language = "English",
    volume = "10",
    pages = "719--730",
    journal = "Discrete and Continuous Dynamical Systems- Series A",
    issn = "1078-0947",
    publisher = "Southwest Missouri State University",
    number = "3",

    }

    TY - JOUR

    T1 - Existence of global solutions for the Shigesada-Kawasaki-Teramoto model with strongly coupled cross-diffusion

    AU - Choi, Y. S.

    AU - Lui, Roger

    AU - Yamada, Yoshio

    PY - 2004/4

    Y1 - 2004/4

    N2 - This paper is a continuation of [3] by the same authors to study the problem of global existence of strong solutions for the Shigesada-Kawasaki-Teramoto model. We shall prove global existence of strong solutions assuming that there are self- and cross-diffusions in the first species and there is no cross-diffusion in the second species. If self-diffusion is also present in the second species, then our result requires that the space dimension be less than 6.

    AB - This paper is a continuation of [3] by the same authors to study the problem of global existence of strong solutions for the Shigesada-Kawasaki-Teramoto model. We shall prove global existence of strong solutions assuming that there are self- and cross-diffusions in the first species and there is no cross-diffusion in the second species. If self-diffusion is also present in the second species, then our result requires that the space dimension be less than 6.

    KW - Apriori estimates

    KW - Cross-diffusion

    KW - Global existence

    KW - Self-diffusion

    KW - Strongly-coupled

    UR - http://www.scopus.com/inward/record.url?scp=1042267866&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=1042267866&partnerID=8YFLogxK

    M3 - Article

    VL - 10

    SP - 719

    EP - 730

    JO - Discrete and Continuous Dynamical Systems- Series A

    JF - Discrete and Continuous Dynamical Systems- Series A

    SN - 1078-0947

    IS - 3

    ER -